# SDR ASOA2018092855228

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH67036970
- Condition: Mechanic Error
- Location: Bs 743
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REF: CO# 10065CARE JOB# 710065MOD3 OP# 3: WHILE PERFORMING SB670SH-53-042 ONE HOLE WAS MISS DRILLED ON THE LH SIDE OF THE BUMP BEAM AT FS 743 , JUST INBOARD OF LBL 36. THE MIS-DRILLED HOLE GOES THROUGH THE PRESSURE FLOOR. C/A: REPAIRED IAW EC/TC REO 670-53-41-400 AND BOMBARDIER REO 670-53-41-400, DATED 2018-09-15.
